# SDR DALA1311970681

- Difficulty date: April 19, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 64,559 hours, 29,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tear Strap
- Part number: 146N3810
- Condition: Corroded
- Location: Bs 1400 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEAR STRAP AT STA 1400 BETWEEN STR 28 AND 29R IN AFT CARGO.  REPLACED IAW SRM 51-40-02.
